MAUDE Adverse Event Report: BELIMED AG WD 290; WASHER / DISINFECTOR

BELIMED AG WD 290; WASHER / DISINFECTOR
Lot Number 2007256
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained about oily trays loaded in the sterilizers.The field service technician ran a test load in the sterilizer and found no signs of oils.It was discovered that lubricant was being dispensed during the drying step of the program in the three wd290 washers.This is report #2 of 3.
 
Additional Manufacturer Narrative
During a previous service call, the field technician mistakenly reprogrammed the lubricant to be dispensed during the drying step of the washing program instead of during thermal disinfection, causing lubricant residue to remain on the trays.The program in the washer was edited so lubricant no longer dispenses during drying step.

Brand Name
WD 290
Common Device Name
WASHER / DISINFECTOR
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key24440653
Report Number3001061128-2026-00003
Device Sequence Number10372670
Product Code MEC
UDI-Device Identifier07640141626054
UDI-Public(01)07640141626054(11)180813
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2007256
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown